Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I use hand sanitiser on my face for acne. Can it ruin my skin ?

hi i use hand sanitiser on my face for acne and it helps. i don t use just any hand sanitiser, i use the ones with added moisturisers ( aloe vera and vitamin E) and i only use a pea size (maybe abit more at times) once a day with my daliy routine. in the morning i wash my face with warm/hottish water and a cloth, pat dry. then apply a pea size amount of the hand sanitiser. at night i wash my face with warm water and a cloth. then apply my night mosituriser cream. I tried other things but they dont work as well as this. I was just wanting to know am i doing any perment harm to my skin? im 18 if that makes difference?
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to healthcaremagic forum. Using hand sanitiser with aloe vera and vit E once a day is not likely to have any harmful effects on your skin. Rather the alcohol present in it will provide an astringent effect.
Dr. Rakhi Tayal
Answered: Fri, 14 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor